×

Versal deformation of a singular point of a vector field on the plane in the case of zero eigenvalues. (English. Russian original) Zbl 0447.58009

Funct. Anal. Appl. 9, 144-145 (1975); translation from Funkts. Anal. Prilozh. 9, No. 2, 63 (1975).

MSC:

58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. I. Arnol’d, Usp. Matem. Nauk,27, No. 5, 119-185 (1972).
[2] R. Thom and G. Levine, Singularities of Differentiable Maps [Russian translation], Mir, Moscow (1968), pp. 10-79.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.